Banner - Hide this banner





Author Topic: Headaches from ibuprofen?  (Read 1203 times)

0 Members and 1 Guest are viewing this topic.

Offline sparkle999

  • SuperKNEEgeek
  • *****
  • Posts: 1013
  • Liked: 0
Headaches from ibuprofen?
« on: April 16, 2005, 09:23:13 PM »
Has anyone else suffered headaches as a result of ibuprofen? I've had really persistent headaches for 3 days now and only started the ibuprofen 8 days ago. May not be a link, but I can't find any other reason
xx
35 y/o
ACL rupture
loose body under kneecap
impaction fractures
injury 19th march 2005
scope 9th may
recon 24th october 05

Offline smiley196

  • SuperKNEEgeek
  • *****
  • Posts: 1712
  • Liked: 0
  • *I love soccer...miss you girls*
Re: Headaches from ibuprofen?
« Reply #1 on: April 16, 2005, 09:40:20 PM »
I doubt it is the ibuprofen, I take about 3 a day and I get no headaches, if anything it would relieve your headache. Maybe your just stressed out about stuff, try taking a warm bath and relaxing! Hope your headaches clear up!
Krista
*16 years old*
Left Knee:
Torn:PCL, ACL, MCL
SEVERAL dislocations
Grade 3 Chondromalacia
Medial & Lateral Meniscus tears
Plica Syndrome
Sept 14th 2005-(LK)ACL recon, TTT, menisectomy,plica removal

May 26th/06-Torn ACL(RK)

June 14th/06-(LK)ACL graft recon, screw removal, menisectomy

Offline mhsflute07

  • SuperKNEEgeek
  • *****
  • Posts: 1152
  • Liked: 0
Re: Headaches from ibuprofen?
« Reply #2 on: April 17, 2005, 01:40:44 AM »
Hi,

I would doubt it is the ibuprofen either. That is what is in Advil and a lot of people take that for headaches. It's probably just stress or eye strain, or maybe even sinuses.
Hope you feel better!
~Erin~
June 2, 2005 TTT/LR R.
July 26, 2005 TTT/LR L.
June 6, 2006 Microfracture R.
June 5, 2007 Microfracture & Screw Removal R.
March 12, 2009 Scope and ACI Biopsy R.
May 12, 2009 TTT, Trochleoplasty R.
December 15, 2009 ACI (patella) & bilateral hardware removal
December 21, 2010 LOA and LR

ariel

  • Guest
Re: Headaches from ibuprofen?
« Reply #3 on: April 17, 2005, 03:49:36 AM »
It's certainly not recognised as a "serious" side effect - however, it is listed as a possible "minor" issue here: (might be worth a quick read-up)

http://www.drugs.com/Ibuprofen/

FWIW - personally have never experienced prolonged periods of "headaches" whilst using Ibuprofen and have been taking it for 1.5 years - as ever, worth keeping an eye on your health though ;)

Offline sparkle999

  • SuperKNEEgeek
  • *****
  • Posts: 1013
  • Liked: 0
Re: Headaches from ibuprofen?
« Reply #4 on: April 17, 2005, 04:53:05 PM »
Thanks for replying.
It's probably just tension from screwing my face up doing PT. I'll try to relax more when in pain.
Seriously, it helps to have replies
xx
35 y/o
ACL rupture
loose body under kneecap
impaction fractures
injury 19th march 2005
scope 9th may
recon 24th october 05

Offline blackbeltgirl

  • SuperKNEEgeek
  • *****
  • *
  • Posts: 1372
  • Liked: 0
Re: Headaches from ibuprofen?
« Reply #5 on: April 18, 2005, 04:21:50 PM »
I agree with the others - ibuprofen is not a *likely* cause of your headaches.  It's not impossible though.  I don't know where you live, but as the trees bloom, etc. a lot of people start getting sinus headaches.  And trust me - LOTS of people have allergies and don't know it.

If you're considered, though, consider switching to naproxen (aleve).  Just be sure to read the dosage instructions - naproxen is a twice a day drug, not a 3-4x daily drug.
ACI was supposed to be 2/21/06.  On 6/29/06 Insurance co said have another scope, and if it still looks good, they'll ok the ACI.
Microfracture Dec 7, 2004
   3cm x 6cm lesion, LFC; 3cm x 1cm lesion, trochlear groove; lateral tibial plateau lesion
2nd degree black belt, tae kwon do (had to stop)

Offline ProfLiebstrom

  • SuperKNEEgeek
  • *****
  • Posts: 538
  • Liked: 0
  • fin
Re: Headaches from ibuprofen?
« Reply #6 on: April 19, 2005, 01:52:08 AM »
yits probably what blackbeltgirl says. It could be a combo of things though. I know at sometimes of year different medicines give me different side effects.